Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A classification theorem for SKT-modules


Author: Brian D. Wick
Journal: Proc. Amer. Math. Soc. 80 (1980), 44-46
MSC: Primary 20K25
DOI: https://doi.org/10.1090/S0002-9939-1980-0574506-6
MathSciNet review: 574506
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a class of Abelian groups which includes the torsion totally projective groups, S-groups, and balanced projectives is studied. It is shown that this class of groups has a complete set of invariants.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K25

Retrieve articles in all journals with MSC: 20K25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0574506-6
Article copyright: © Copyright 1980 American Mathematical Society